Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1998, Volume 38, Number 7, Pages 1162–1169 (Mi zvmmf1861)  

On the relaxation of solutions for unsteady viscous transonic flows as $t\to +\infty$

Yu. V. Zasorin

Research Institute for Mathematics State University of Voronezh

Full text: PDF file (926 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1998, 38:7, 1112–1118

Bibliographic databases:
UDC: 517.958:531.33
MSC: 76H05
Received: 21.02.1997
Revised: 06.11.1997

Citation: Yu. V. Zasorin, “On the relaxation of solutions for unsteady viscous transonic flows as $t\to +\infty$”, Zh. Vychisl. Mat. Mat. Fiz., 38:7 (1998), 1162–1169; Comput. Math. Math. Phys., 38:7 (1998), 1112–1118

Citation in format AMSBIB
\Bibitem{Zas98}
\by Yu.~V.~Zasorin
\paper On the relaxation of solutions for unsteady viscous transonic flows as $t\to +\infty$
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1998
\vol 38
\issue 7
\pages 1162--1169
\mathnet{http://mi.mathnet.ru/zvmmf1861}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1638634}
\zmath{https://zbmath.org/?q=an:1086.76524}
\transl
\jour Comput. Math. Math. Phys.
\yr 1998
\vol 38
\issue 7
\pages 1112--1118


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1861
  • http://mi.mathnet.ru/eng/zvmmf/v38/i7/p1162

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:189
    Full text:67
    References:41
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022